# SDR AALA202506167537

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 31,592 hours, 11,747 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 2LA00546900
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SLIDE DOES NOT SHOW ARMED INFLIGHT ON THE SYSTEM PAGE. MAINTENANCE REPLACED SLIDE INDICATION LIGHT 1WN1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
